MathSciNet Relay Station
MathSciNet bibliographic data
MR164967 (29 #2258) 14.49 (14.51)
Igusa, Jun-ichi On the graded ring of theta-constants. Amer. J. Math. 86 1964 219–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement